ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Coupled nonequilibrium growth equations: Self-consistent mode coupling using vertex renormalization

Chattopadhyay, Amit Kr and Basu, Abhik and Bhattacharjee, Jayanta K (2000) Coupled nonequilibrium growth equations: Self-consistent mode coupling using vertex renormalization. In: Physical Review E, 61 (2). pp. 2086-2088.

[img] PDF
p2086_1.pdf - Published Version
Restricted to Registered users only

Download (49Kb) | Request a copy
Official URL: http://prola.aps.org/pdf/PRE/v61/i2/p2086_1

Abstract

We find that studying the simplest of the coupled nonequilibrium growth equations of Barabasi by self-consistent mode coupling requires the use of dressed vertices. Using the vertex renormalization, we find a roughening exponent which already in the leading order is quite close to the numerical value.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 14 Oct 2008 09:05
Last Modified: 19 Sep 2010 04:50
URI: http://eprints.iisc.ernet.in/id/eprint/16066

Actions (login required)

View Item View Item